# SDR 96ZZZX4273

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31211
- Make and model: Skrsky S76A
- Aircraft serial: 760225
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051
- Condition: Defective
- Location: M/R Le Strip
- Part time: 2,487 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APPROXIMATELY 8.50 INCH SECTION OF MAIN ROTOR BLADE NICKLE LEADING EDGE STRIP MISSING APPROXIMATELY 48 INCHES FROM THE TIP CAP.  THIS AREA HAD A CRACK IN THE LEADING EDGE AND IT WAS REPAIRED PER THE COMPOSITE REPAIR MANUAL.  SUSPECT DISBONDING UNDER THE STRIP FROM CRACK.  RECOMMEND A BETTER PROCEDURE FOR SEALING CRACKS IN LEADING EDGE ABRASION STRIPS.
